I have been on Humira for almost three years due to severe Ulcerative colitis. It has been working- sort of. I am no longer having a flare but the past few months have been painful. About three to four days before I get Humira (every two weeks) I develop extremely painful joints. It's gotten to the point where I've taken Humira a few days before I'm scheduled. The pain normally goes away after one to two days after my injection, only to come back in about a week or so. Any advice or experience? I'm a senior in high school and sick of dealing with my health! HELP!
Welcome to the MedHelp forum!
Yes, humira can cause joint pain, muscle ache, and even fractures. If you are getting severe joint pains maybe, you can consult a GI doctor and see if some other medication will help. The trick is to eat healthy, small portions of food at a time, drink plenty of fluids (not alcohol/wine/beer), and avoid gas causing food items such as milk and milk products, beans, spicy food, cabbage, broccoli, cauliflower, raw fruit juices and fruits. Take iron/vitamin/mineral supplements. Keep a food diary to note the food items which make you feel good, and those which worsen your symptoms. Needless to say, stick to the former list. Eat less fibers. Be under the treatment of a trained GI doctor and nutrition expert. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.